HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Numerical approximation of some linear stochastic partial differential equations driven by special additive noises
Authors: Du, Qiang
Zhang, Tianyu
Keywords: Stochastic partial differential equation
Additive noise
Finite difference method
Finite element method
Error estimate
Issue Date: Oct-2002
Citation: SIAM journal on numerical analysis, v. 40, no. 4, October 2002, p. 1421-1445
Abstract: This paper is concerned with the numerical approximation of some linear stochastic partial differential equations with additive noises. A special representation of the noise is considered, and it is compared with general representations of noises in the infinite dimensional setting. Convergence analysis and error estimates are presented for the numerical solution based on the standard finite difference and finite element methods. The effects of the noises on the accuracy of the approximations are illustrated. Results of the numerical experiments are provided.
Rights: Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
38795.pdf377KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.